RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 21, Issue 6  


On the uniformly proper classification of open manifolds
J. Eichhorn
3
Derivations of group algebras
A. A. Arutyunov, A. S. Mishchenko, A. I. Shtern
65
Local coefficients and the Herbert formula
P. M. Akhmet'ev, F. Yu. Popelenskii
79
Refinement of Novikov–Betti numbers and of Novikov homology provided by an angle valued map
D. Burghelea
93
Delone sets in $\mathbb{R}^3$: regularity conditions
N. P. Dolbilin
115
A glimpse into continuous combinatorics of posets, polytopes, and matroids
R. T. Živaljević
143
The harmonic decomposition in cyclic homology
M. Karoubi
165
On metrics of diagonal curvature
O. I. Mokhov
171
Bifurcations of Steiner tree topologies in the plane
E. I. Stepanova
183
The rational homology ring of the based loop space of the gauge groups and the spaces of connections on a four-manifold
S. Terzić
205
Noncompact bifurcations of integrable dynamic systems
D. A. Fedoseev, A. T. Fomenko
217
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019